MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSX500H11
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
A dreamstation auto cpap was returned to a third-party service center.There was no initial alleged complaint found.During the evaluation conducted at the third-party service center, the device was visually inspected, and evidence of foam particles was identified.Additionally, the service technician found dust contamination and the device was scrapped by the service center after the evaluation was completed.This event is reportable under fda 21 cfr part 803 as it meets the criteria for a serious injury and/or product malfunction.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25668876
Report Number2518422-2026-028291
Device Sequence Number21434255
Product Code BZD
UDI-Device Identifier00606959424159
UDI-Public00606959424159
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDSX500H11
Device Catalogue NumberDSX500H11
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1972-2021
Patient Sequence Number1
Patient SexUnknown